RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 369–380 (Mi mz9518)  

This article is cited in 1 scientific paper (total in 1 paper)

Pseudo-injective modules and self-pseudo-injective rings

G. M. Tsukerman

M. V. Lomonosov Moscow State University

Abstract: The concept of a pseudo-injective module is introduced; its properties are examined as are those of the class of torsion-free modules in the sense of H. Bass over self-pseudo-injective rings.

Full text: PDF file (1424 kB)

English version:
Mathematical Notes, 1970, 7:3, 220–226

Bibliographic databases:

UDC: 512.4
Received: 27.12.1968

Citation: G. M. Tsukerman, “Pseudo-injective modules and self-pseudo-injective rings”, Mat. Zametki, 7:3 (1970), 369–380; Math. Notes, 7:3 (1970), 220–226

Citation in format AMSBIB
\Bibitem{Tsu70}
\by G.~M.~Tsukerman
\paper Pseudo-injective modules and self-pseudo-injective rings
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 369--380
\mathnet{http://mi.mathnet.ru/mz9518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387348}
\zmath{https://zbmath.org/?q=an:0225.16016}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 220--226
\crossref{https://doi.org/10.1007/BF01093119}


Linking options:
  • http://mi.mathnet.ru/eng/mz9518
  • http://mi.mathnet.ru/eng/mz/v7/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Brodskii, “Endomorphism rings of free modules”, Math. USSR-Sb., 23:2 (1974), 215–231  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020